# SDR A6WA201543015

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 35,491 hours, 33,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3862, EMER LIGHTING ON THE FLOOR IS INOPERATIVE FROM ROW 8 TO THE REAR OF ACFT.  SECURED CONNECTOR ON ROW 8 LIGHT STRIP.  OPERATIONS CHECKED GOOD.
